# SDR ASOA2013021203009

- Difficulty date: February 1, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Aircraft time: 25,919 hours, 23,308 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE FOR FUEL QTY PROBE IN PANEL 540BB HAS CHAFE DAMAGE, BECAUSE STANDOFF FOR CLAMP IS NOT LOCATED IN CORRECT POSITION.   REPAIRED IAW REO 601R-20-12-111 AND REO 601R-57-21-1862, REV A.
